# SDR COMA0860255

- Difficulty date: May 16, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 35,069 hours, 32,161 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Exhaust Valve
- Part number: VP1257C00
- Part serial: 50
- Condition: Failed
- Location: E&E Bay
- Part time: 32,331 hours, 29,754 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5246 - DURING CLIMBOUT FROM JFK RECEIVED CABIN ALT MESSAGE AT 8000 FT, COULD NOT CONTROL IN AUTO OR MANUAL.  EMERGENCY DECLARED AND A/C RETURNED BACK TO JFK AND LANDED SAFELY.  REMOVED AND REPLACED OVERBOARD EXHAUST VALVE.
